# SDR USAABB05094

- Difficulty date: October 27, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-200
- Aircraft serial: 24765
- Engine: Ge CF680C2B2
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Part serial: 2907
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 948, PHL-BCN: AFTER TAKEOFF, CREW RECEIVED CENTER IRS FAULT LIGHT WITH ASSOCIATED EICAS MESSAGE, DIVERTED.  REPLACED THE CENTER IRS.  NO FURTHER DIFFICULTIES.
